# SDR VTZA96202

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Bag Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6477  - IAD-CHS - ABORTED THE TAKEOFF DUE TO THE BAG DOOR CAP ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE DEFERRED BAG DOOR LIGHT (DMI 18532, MEL 52-3, CATC).  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  MAINTENANCE LATER CLEARED DMI NR 18532 ON 5-29-96 BY CLEANING AND ADJUSTING THE MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
